# SDR CALA2021101101853

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,507 hours, 21,162 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead
- Part number: NA
- Condition: Buckled
- Location: Str29r-29l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVO#ESC210928-0125-3 STEP 4 DETAILED VISUAL INSPECTION- FOUND AFT PRESSURE BULKHEAD BUCKLED AT BL 0 BETWEEN STR.29R AND STR.29L. PREVIOUS WRITEUP LOCATION IS AT  FUSELAGE STA. 1720.
